# SDR UPS03240949

- Difficulty date: June 6, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C SUSPECT CORROSION BS 605 STR 4R LFEC + HFEC CARRIED OUT, NDF.   VISUAL INSPECTION SHOWS CORROSION AT STR 4 BS  521-BS740.  DAMAGE REMOVED IAW SRM 53 30 03. REPAIR PARTS FABRICATED IAW SRM 53 30 03.  REPAIR INSTALLED IAW SRM 53 30 03.  REPAIR CARRIED OUT IAW EO B727 5330 0509.
